Could someone please tell me if they had really bad crying when starting trintellix.. I’m really suffering bad. I’m also adhd I’m on day 10 of 5mg
Trintellix - Very tearful and depressed advice please?
Question posted by Rlwrlc on 19 March 2022
Last updated on 19 March 2022
It's ironic but new or increased depression and anxiety are very common when first starting an antidepressant like Trintellix. This side effect generally resolves over a period of just 2-3 weeks... and begins to lessen as each day goes by.
Most people start to see improvements within the first 2 weeks so with a little more time you'll probably be feeling better quickly now.
Are you taking another medication for the ADHD?
Meanwhile though you really should report this to your doctor for a professional opinion. It's very important to stay in touch with them during this initial period.
So please give your doctor a call and get their opinion as it sounds like you really are feeling poorly, okay?
I don't think trintellix would "work" that fast in your system. I'd wait till 14 days and see if it's still giving you that effect. I've been on 5mg for 1 year now. About the only side effect I've had is upset stomach that lasted 3 months. Take it with a spoonful of peanut butter. I know it's wierd but it works.
- Trintellix uses and safety info
- Trintellix prescribing info & package insert (for Health Professionals)
- Side effects of Trintellix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.